MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA
Catalog Number 302661
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed both initial test ac2 worklist (b)(4) and retest ac2 worklist (b)(4) and noted no hardware, software, or kit-related issues.Ts noted the samples were either low target or mishandled.Hologic has not learned of any adverse patient outcomes due to this event.
 
Event or Problem Description
On november 11, 2024, a customer reported to hologic that they received discrepant results using aptima combo 2 (ac2) assay master lot 902420 on the panther instrument.Sample id (b)(6) initially tested ct negative / gc negative.However, the customer accidentally retested the same sample tube using a different panther instrument, and the sample resulted ct positive / gc negative.The initial ct negative / gc negative result was reported.Hologic is not aware if the result was amended or if the patient received treatment.Hologic has not learned of any adverse patient outcomes due to this event.

Brand Name
APTIMA COMBO 2 ASSAY
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
katrina tarroja
10210 genetic center drive
san diego, CA 92121
MDR Report Key20855259
Report Number2024800-2024-00059
Device Sequence Number8831493
Product Code LSL
UDI-Device Identifier15420045505711
UDI-Public15420045505711
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number302661
Device Lot Number902420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown